On stopping Fock-space processes

Belton, Alexander Charles Richard (2019) On stopping Fock-space processes. Journal of Theoretical Probability, 32 (1). pp. 484-526. ISSN 0894-9840

[img]
Preview
PDF (1311.4871v3)
1311.4871v3.pdf - Accepted Version
Available under License Creative Commons Attribution-NonCommercial.

Download (374kB)

Abstract

We consider the theory of stopping bounded processes within the framework of Hudson-Parthasarathy quantum stochastic calculus, for both identity and vacuum adaptedness. This provides significant new insight into Coquio’s method of stopping (J Funct Anal 238:149-180, 2006). Vacuum adaptedness is required to express certain quantum stochastic representations, and many results, including the proof of the optional-sampling theorem, take a more natural form.

Item Type:
Journal Article
Journal or Publication Title:
Journal of Theoretical Probability
Additional Information:
The final publication is available at Springer via http://dx.doi.org/10.1007/s10959-018-0851-z
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/2600
Subjects:
ID Code:
126821
Deposited By:
Deposited On:
10 Aug 2018 13:26
Refereed?:
Yes
Published?:
Published
Last Modified:
07 Jul 2020 06:15